| Catalog Number |
8267.VIT20 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/02/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation showed a breakage in the tube, which caused the air bubbles and the low suction.Vitrectomy produces air bubbles that can lead to injury by microbes and the risk is injury by microbial, viral or prion infection (patient harm).This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
Event or Problem Description
This is to report an event that occurred in the netherlands.The vitrectomy does not suck hardly and calls.There is no further information and all information has been disclosed.
Additional Manufacturer Narrative
The investigation showed a breakage in the tube, which caused the air bubbles and the low suction.Vitrectomy produces air bubbles that can lead to injury by microbes and the risk is injury by microbial, viral or prion infection (patient harm).This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre b.V.).Details of this activity were discussed with cdrh office of compliance (b)(4)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
Event or Problem Description